# SDR AALA20010785

- Difficulty date: February 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 13D INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT WIRE AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
